# SDR CA141022009

- Difficulty date: October 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 35,809 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 8190026
- Condition: Failed
- Location: Prop Feathering
- Part time: 348 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF, THROUGH 400 FT. THE LEFT ENGINE FEATHERED. PILOTS ORIGINALLY THOUGHT THERE WAS AN ENGINE FAILURE AS TORQUE WAS INDICATING ZERO. PIC MADE THE CALL FOR FLAPS 30. UPON CONFIRMING AND PARTIALLY RETARDING NR 1 POWER LEVER, THE TORQUE CAME BACK ON LINE AND ALL OTHER PARAMETERS WERE NORMAL ON BOTH ENGINES. AS AIRCRAFT HAD NOT LOST ALTITUDE, PIC CALLED MAX POWER FLAPS 10. TO LIMIT AN OVER TORQUE CONDITION, PILOTS RETARDED THE LEFT ENGINE AND THE PROPELLER CAME UNFEATHERED AND RETURNED TO NORMAL OPERATION. PIC ADVANCED POWER, AND RETURNED TO BASE UNDER NORMAL CONDITIONS.  GROUND RUN BY MAINTENANCE FOUND LT PROP WANTED TO FEATHER ON POWER REDUCTION WITH AUTO FEATHER SELECTED. ARMING PRESSURE WAS FOUND TO BE AT 30 PSI BUT SHOULD BE AT 17 PSI. LT AUTO FEATHER TORQUE PRESSURE SWITCH WAS CHANGED AND SYSTEM WAS TESTED SERVICEABLE.
